# SDR 95ZZZX6390

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc TIO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068291013
- Condition: Misoverhauled
- Location: Retard Gap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED ZERO TIME REBUILT MAG FROM TCM.  RETARD POINTS WERE SET TO BOOK SPECS OF 11 DEGREES, BUT RETARD POINTS GAP WAS .004 INCH.  BOOK SPEC IS .016 PLUS OR MINUS .004 INCH.  THIS MAG BUILT UNDER WORK ORDER NR 862174-2, AND MAINTENANCE RELEASE IS DATED 12-14-94.
